Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The radical in a finitely generated P. I. algebra

Author: Amiram Braun
Journal: Bull. Amer. Math. Soc. 7 (1982), 385-386
MSC (1980): Primary 16A38
MathSciNet review: 663790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [La] V. W. Latyshev, On the complexity of non-matrix varieties of associative algebras, Algebra i Logika 16 (1977), 98-122. MR 552771
  • [Le] J. Lewin, A matrix representative for associative algebras, Trans. Amer. Math. Soc. 188 (1974), 292-308. MR 338081
  • A. R. Kemer, Capelli identities and nilpotency of the radical of finitely generated PI-algebra, Dokl. Akad. Nauk SSSR 255 (1980), no. 4, 793–797 (Russian). MR 600746
  • [Pr] C. Procesi, Rings with polynomial identities, Dekker, New York, 1973. MR 366968
  • [Ra] Y. P. Razmyslov, The Jacobson radical in P. I. algebras, Algebra and Logic 13 (1974), 192-204.
  • [Se] W. Schelter, Non commutative affine P. I. rings are catenary, J. Algebra 51 (1978), 12-18. MR 485980

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 16A38

Retrieve articles in all journals with MSC (1980): 16A38

Additional Information